# SDR SWAA2022032169858

- Difficulty date: February 6, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF L/H MAIN WHEEL WELL VERTICAL BULKHEAD STA 663.75 O/B OF A/C AIR EXIT EXHAUST HAS STEFFINER CRACKED @ LOWER END MKD DOT / [01] REMOVED DAMAGE STEFFINER AT FWD OF L/H MAIN WHEEL WELL VERTICAL BULKHEAD STA 663.75 O/B OF A/C AIR EXIT EXHAUST AS PER B737-700 REF SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW STEFFINER AT FWD OF L/H MAI N WHEEL WELL VERTICAL BULKHEAD STA 663.75 O/B OF A/C AIR EXIT EXHAUST AS PER B737-700 REF SRM 51-40-05-0G-0;[03] VERIFIED 1-2.;[04] VERIFIED 1-2. OK TO INSTALL NEW STIFFENER.;[05] INSTALLED NEW STEFFINER AT FWD OF L/H MAI N WHEEL WELL VERTICAL BULKHEAD STA 663.75 O/B OF A/C AIR EXIT EXHAUST AS PER B737-700 REF SRM 51-40-02-0G-0;DWG # 111A1000;[06] VERIFIED STEP #5; NEW STIFFENER INSTALLED.;[07] REMOVED AND REPLACED STEFFINER AT FWD OF L/H MAI N WHEEL WELL VERTICAL BULKHEAD STA 663.75 O/B OF A/C AIR EXIT EXHAUST AS PER B737-700 REF SRM 51-40-02-0G-0.;[08] FINAL INSPECTION; REPLACED STIFFENER.
